# SDR HALA0700244

- Difficulty date: June 6, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 67,841 hours, 12,329 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6240665
- Part serial: 108C1210
- Condition: Malfunctioned
- Location: Windshield Heat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, L FWD WINDOW HEAT INOP "L FWD WINDOW" EICAS MSG DISPLAYED.  REPLACED WINDOW HEAT CONTROLLER PER AMM 30-41-01, OPS CHECK GOOD.
